# SDR SCNA20151018159

- Difficulty date: October 18, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 37,878 hours, 19,525 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY HAS THREE MOUNT BLOCKS HEAVILY CORRODED:  FWD OTBD, AFT OTBD, AND AFT INBD.  R & R THE MOUNT BLOCK ON FWD LAVATORY FWD OTBD, AFT OTBD, AFT INBD.
